# SDR JJBA20210708015

- Difficulty date: July 8, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,165 hours, 27,437 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flange
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON YOKE UPPER FLANGE HOLE (X1) FOUND WITH CRACK. RH PYLON YOKE UPPER FLANGE HOLE REAMED. AFTER NDT INSPECTION, DAMAGE IS STILL PRESENT AT RH PYLON YOKE UPPER FLANGE. HOLE OVERSIZED AT SECOND PERMISSIBLE DIMENSION (0.421). 2 BUSHINGS LOCALLY FABRICATED. RH PYLON YOKE UPPER FLANGE REPAIRED WITH INSTALLATION OF REPAIR BUSHINGS
